Asymptotic relative entropy of entanglement.

File Description SizeFormat 
Asymptotic relative entropy of.pdfPublished version95.46 kBAdobe PDFDownload
Title: Asymptotic relative entropy of entanglement.
Author(s): Audenaert, K
Eisert, J
Jané, E
Plenio, MB
Virmani, S
De Moor, B
Item Type: Journal Article
Content Version: Published version
Publication Date: 19-Nov-2001
Citation: Phys Rev Lett Vol.( 87 ) No.( 21 ) pp 217902 - 217902
URI: http://hdl.handle.net/10044/1/223
Publisher Link: http://dx.doi.org/10.1103/PhysRevLett.87.217902
ISSN: 0031-9007
Start Page: 217902
End Page: 217902
Copyright Statement: © American Physical Society
Volume: 87
Appears in Collections:Quantum Optics and Laser Science
Institute for Mathematical Sciences



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons